# SDR SWAA2021081895021

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 500A+6 TO 500B+6 LBL 25 WL 156 ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D. SUPPORT WILL BE REMOVED AND REPLACED ON FAULT # TTG8Q005SW8L; [03] VERIFIED CORROSION OUT OF LIMITS ON LEFT FLOOR TO SIDEWALL SUPPORT AT STA 500A+6 TO STA 500B+6 WL 156; [04] VERIFIED EVALUATION FOUND TO BE OUT OF LIMITS AND REPLACEMENT WILL BE ACCOMPLISH ON FAULT #TTG8Q005SW8L
